# SDR AALA20100224TUL03

- Difficulty date: February 24, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N7530
- Make and model: Doug DC-9-82
- Aircraft serial: 49922
- Aircraft time: 57,031 hours, 29,260 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NUMBER 5 VANE TRAILING EDGE HAS GOUGE.  INSTALLED HOT BOND DOUBLER PER SRM 51-70-2.
